# SDR DALA2025111708391

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 15,434 hours, 1,743 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO COMPLY WITH ERA FOR DAMAGE.   COMPLIED WITH ERA 630262-14. (1305938)
